Volume: 49 - Issue: 1

Year: 2020

Mathematics

Research Article

1. Cross-complementary subsets in paratopological groups

Research Article

3. Morita-like equivalence for fair semigroups

Research Article

10. The capacity of some classes of polyhedra

Research Article

17. Study of 2m-th order parabolic equation in non-symmetric conical domains

Research Article

22. An extension of $z$-ideals and $z^\circ$-ideals

Research Article

23. Acentralizers of Abelian groups of rank 2

Research Article

25. On the controllability of nonlinear fractional system with control delay

Research Article

29. On covers of acts over monoids with Condition $(P')$

Research Article

30. Cartan-Eilenberg Ding projective complexes

Statistics